Alert archive / Pennsylvania / Tornado Warnings in 2025
Tornado Warning 8, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this tornado warning at Apr 3, 2025, 3:47 AM EDT for Belmont County, Ohio; Greene County, Washington County, Pennsylvania; Marshall County, Ohio County, West Virginia. It was in force for 28 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2025, 3:47 AM EDT (07:47 UTC)
- Expired
- Apr 3, 2025, 4:15 AM EDT
- In force
- 28 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Belmont County, OH, Greene County, PA, Washington County, PA, Marshall County, WV, Ohio County, WV
The radar
The Pittsburgh radar (KPBZ), 79 km from the middle of the area, began a volume at 07:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 3:48 AM EDT | TSTM WND DMG | Saint Clairsville, OH | Tree(s) down. Time is radar estimated. |
| Apr 3, 3:50 AM EDT | TSTM WND DMG | 1 Se Saint Clairsville, OH | Several trees uprooted and snapped along Willow Grove Road collocated with rear inflow jet surge. Time estimated via radar. |
| Apr 3, 4:00 AM EDT | TSTM WND DMG | 1 Nw Wheeling, WV | Limbs from trees down on road in North Park neighborhood of Wheeling. |
| Apr 3, 4:05 AM EDT | TSTM WND DMG | Bethlehem, WV | power poles down. |
| Apr 3, 4:08 AM EDT | TSTM WND DMG | 4 Se Clearview, WV | trees down. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 12:56 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 7.8 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1404 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 440 m²/s²
- 0-3 km storm-relative helicity
- 673 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
903
WFUS51 KPBZ 030747
TORPBZ
OHC013-PAC059-125-WVC051-069-030815-
/O.NEW.KPBZ.TO.W.0008.250403T0747Z-250403T0815Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Pittsburgh PA
347 AM EDT Thu Apr 3 2025
The National Weather Service in Pittsburgh has issued a
* Tornado Warning for...
Eastern Belmont County in east central Ohio...
Northwestern Greene County in southwestern Pennsylvania...
Southwestern Washington County in southwestern Pennsylvania...
Marshall County in northern West Virginia...
Ohio County in northern West Virginia...
* Until 415 AM EDT.
* At 347 AM EDT, a severe thunderstorm capable of producing a
tornado was located 8 miles southwest of St. Clairsville, moving
east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught
without shelter. Mobile homes will be damaged or
destroyed. Damage to roofs, windows and vehicles will
occur. Tree damage is likely.
* Locations impacted include...
Wheeling, Moundsville, Martins Ferry, St. Clairsville, Bellaire,
Warwood, Bethlehem, Triadelphia, Valley Grove, Shadyside,
McMechen, Glen Dale, Bridgeport, Benwood, Brookside, Belmont, West
Alexander, Neffs, Alledonia and Glendale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3989 8080 3990 8108 4008 8103 4016 8050
3987 8048
TIME...MOT...LOC 0747Z 263DEG 44KT 3997 8098
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
WM3 follow-up statements
251
WWUS51 KPBZ 030756
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
356 AM EDT Thu Apr 3 2025
OHC013-PAC059-125-WVC051-069-030815-
/O.CON.KPBZ.TO.W.0008.000000T0000Z-250403T0815Z/
Belmont OH-Greene PA-Washington PA-Marshall WV-Ohio WV-
356 AM EDT Thu Apr 3 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 415 AM EDT FOR
SOUTHEASTERN BELMONT, NORTHWESTERN GREENE, SOUTHWESTERN WASHINGTON,
MARSHALL AND OHIO COUNTIES...
At 356 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Shadyside, or 5 miles southwest of Bellaire, moving
east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Wheeling, Moundsville, Martins Ferry, Bellaire, Warwood,
Bethlehem, Triadelphia, Valley Grove, Shadyside, McMechen, Glen
Dale, Bridgeport, Benwood, Brookside, West Alexander, Neffs,
Sherrard, Elm Grove, Grand Vue Park and Glendale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3989 8080 3990 8092 4011 8080 4016 8050
3987 8048
TIME...MOT...LOC 0747Z 263DEG 44KT 3998 8098
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
WM073
WWUS51 KPBZ 030804
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
404 AM EDT Thu Apr 3 2025
OHC013-PAC059-125-WVC051-069-030815-
/O.CON.KPBZ.TO.W.0008.000000T0000Z-250403T0815Z/
Belmont OH-Greene PA-Washington PA-Marshall WV-Ohio WV-
404 AM EDT Thu Apr 3 2025
...TORNADO WARNING REMAINS IN EFFECT UNTIL 415 AM EDT FOR
SOUTHEASTERN BELMONT, NORTHWESTERN GREENE, SOUTHWESTERN WASHINGTON,
MARSHALL AND OHIO COUNTIES...
At 404 AM EDT, a severe thunderstorm capable of producing a tornado
was located over McMechen, or over Bellaire, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows and vehicles will occur. Tree
damage is likely.
Locations impacted include...
Wheeling, Moundsville, Bellaire, Bethlehem, Triadelphia, Valley
Grove, Shadyside, McMechen, Glen Dale, Benwood, West Alexander,
Sherrard, Elm Grove, Dallas, Lone Oak, Beelers Station, Clinton,
Grand Vue Park, Glendale and Grove Oak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a well-built
building away from windows. If you are outdoors, in a mobile home,
or in a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3989 8083 4013 8067 4016 8050 3987 8048
3989 8080
TIME...MOT...LOC 0756Z 263DEG 44KT 3999 8083
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
WM612
WWUS51 KPBZ 030812
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
412 AM EDT Thu Apr 3 2025
OHC013-PAC059-125-WVC051-069-030822-
/O.EXP.KPBZ.TO.W.0008.000000T0000Z-250403T0815Z/
Belmont OH-Greene PA-Washington PA-Marshall WV-Ohio WV-
412 AM EDT Thu Apr 3 2025
...TORNADO WARNING WILL EXPIRE AT 415 AM EDT FOR SOUTHEASTERN
BELMONT, NORTHWESTERN GREENE, SOUTHWESTERN WASHINGTON, MARSHALL AND
OHIO COUNTIES...
The tornado threat has diminished and the Tornado Warning will
expire.
However, damaging winds remain likely and a Severe Thunderstorm
Warning remains in effect for the area.
A Severe Thunderstorm Watch remains in effect until 700 AM EDT for
portions of east central Ohio, southwest Pennsylvania, and the
northern panhandle of West Virginia.
&&
LAT...LON 3989 8083 4013 8067 4016 8050 3987 8048
3989 8080
TIME...MOT...LOC 0804Z 263DEG 44KT 4000 8071
$$
WMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Apr 3, 2:45 AM EDT, 1 hour 2 minutes earlier.
Area forecast discussion, Apr 3, 2:45 AM EDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
245 AM EDT Thu Apr 3 2025
.SYNOPSIS...
A very active pattern over the next few days, with multiple
rounds of showers and storms. There will be flooding and severe
storm concerns through the weekend.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
KEY MESSAGES:
- Another round of thunderstorms, possibly severe, overnight.
- A Flood Watch is in effect for portions of eastern Ohio.
- A second round of showers and storms returns late in the day.
-------------------------------------------------------------------
Biggest forecast headache overnight is timing of the line of
storms and how their structure will change as they move
eastward. A strong shortwave trough will move eastward
overnight. The wave will continue to support a line of showers
and storms that will cross most of the area by shortly after
dawn. Latest hires model data is weakening the activity as it
moves eastward. This is due to a lack of instability and also,
there remains ample warm air aloft which could help to limit the
vertical extent of the convection. The area currently with the
highest risk for severe storms would be over Ohio. SPC has put
all of Ohio counties, the Northern Panhandle of West Virginia
and Mercer county PA in a severe thunderstorm watch until 7am.
A shortwave trough will quickly move to the east this morning,
allowing for a break in the widespread showers and storms. The
trough will push a surface boundary southward through the region
but it will eventually stall over the area as minor upper level
height rises occur the afternoon. This stalled front will be
the focus point for more activity late in the day and into the
evening hours, as another shortwave moves northeastward across
the region in the southwest flow aloft. A second large moisture
plume will accompany the wave.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
KEY MESSAGES:
- Showers and thunderstorms continue through the rest of the
work week as a front remains stalled over the area.
- A Flood Watch remains in effect for portions of eastern Ohio.
-------------------------------------------------------------------
The front is progged to drift south of the area tonight. However
widespread showers and storms should continue overnight as a
shortwave continues to pull a plume of deep moisture northward.
Some of the model data is showing a weak surface reflection
developing underneath the wave which will move across the area
late tonight and Friday morning. Eventually, the moisture plume
will exit the area on Friday and there should be a decrease in
shower coverage from north to south as Friday's activity will
become more focused near the stalled surface front.
Yet another surface low is then expected to track NE out of the
Mississippi Valley region Friday night, pushing the front back north
this time as a warm front. Showers and thunderstorms once again
increase in coverage as the front and surface low move across the
Upper Ohio Valley region Friday night into early Saturday.
However, if the front moves far enough north, we may see a break
in the activity late Friday night and Saturday morning as the
main moisture plume will be forced northward as well.
Amounts through the day on Saturday look to be highest from
Pittsburgh and north with forcing along the warm front and
enhanced convergence on the nose of an impinging 850 mb jet.
We'll briefly reside in the warm sector before the cold front
comes through in the latter half of the day bringing yet another
enhancement in rain coverage along it. The severe weather
potential should be limited due to weak instability, however
with repeated rounds of heavy rain and a saturated ground,
flooding potential will increase, especially with rises on area
rivers.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
KEY MESSAGES:
- Showers/thunderstorms with potential for heavy rainfall continue
this weekend.
- A cold front moves through Sunday finally bringing an end to the
heavy rainfall threat.
- Colder next week with lighter rain/snow chances each day.
-------------------------------------------------------------------
Showers and thunderstorms continue Saturday night as the surface low
tracks through the area, yet is still unable to effectively move the
stalled frontal boundary. Ensembles suggest another heavier period
of rain on the nose of another low level jet Saturday night into
Sunday morning falling on a then very saturated ground. However,
ensemble clusters all agree on a deep upper trough swinging across
the eastern CONUS on Sunday into Monday which will finally shunt the
surface ridge that had been firmly planted over the southeast CONUS
coast and allow a cold front to advance through the area and off to
the east bringing an end to the heavy rain and storm potential.
There's some discrepancy in the timing of the upper pattern and how
quickly the trough axis arrives with the cluster dominated by the
GEPS suggesting a slower cessation of the rain in the Monday morning
hours.
The upper trough is then expected to persist across the NE CONUS
early next week, resulting in temperatures dipping to below normal
values and daily rain/snow chances, albeit not nearly as intense as
what we're experiencing this week.
&&
.AVIATION /07Z THURSDAY THROUGH MONDAY/...
A QLCS complex of showers/thunderstorms just entering the region.
Although the squall line has weakened, it is expected to maintain
moderate intensity as it reaches ZZV. The line is forecast to weaken
as it moves eastward into western PA. Thunderstorm intensity will
dictate if higher speeds can occur (more likely at ZZV and trending
down eastward).
Stagnation of the cold front driving the convective system is likely
somewhere south of KPIT later this morning, which will allow for a
brief period of MVFR cigs as moisture converges on the stationary
boundary. Brief dry weather and mixing will improve cigs after 18z.
Late tonight, an additional shortwave movement aloft and any
trailing sfc boundary will offer lower probability showers. Timing
of these showers and a more potent upper shortwave creates greater
variability in precipitation timing and restriction potential.
Outlook...
The Upper Ohio River Valley will remain positioned between a
Central Plains trough and Atlantic ridge that will foster
multiple rounds of moderate to locally heavy rain through Monday
morning. Timing and shape in each wave remains variable, which
may alter the axis of highest precipitation rates and areas of
greatest restrictions. Aviation customers should anticipate
limited windows of VFR and dry conditions through the period as
the pattern favors MVFR/IFR restrictions, heavier rain showers
and occasional thunderstorms.
A deepening upper level trough may overtake the region early next
week, shifting towards a colder pattern featuring periodic rain/snow
chances and continued ceiling restrictions.
&&
.HYDROLOGY...
The potential for heavy rainfall will exist beginning tonight
and continuing into Sunday. At this time, areas across Ohio have
the potential to see the heaviest rainfall, where a Flood Watch
has been issued. Current NBM values indicate a 60 percent
chance or greater of at least 2 inches of rain over a 72 hr
period in this region. Lesser probabilities exist further east,
though a trend up has been noted in the latest ensemble guidance
and will need to be monitored for any potential expansion of the
flood watch. The exact location of the heaviest rain will
depend on the position of a quasi-stationary surface front.
Precipitable water is expected to remain elevated through
Sunday, with some periodic jet enhanced ascent. Even after the
heavy rain potential ends, river levels will likely remain
elevated for a few days. Current ensemble river forecast
projections also focus the most significant river rises across
Ohio.
Will monitor further trends for any future adjustments to the
watch.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
PA...None.
OH...Flood Watch through Sunday morning for OHZ039-040-048-049-
057>059-068-069.
WV...None.
&&
SYNOPSIS...22
NEAR TERM...22
SHORT TERM...Cermak/22/MLB
LONG TERM...Cermak/MLB
AVIATION...Frazier/Lupo
HYDROLOGY...Hazardous weather outlook, Apr 3, 3:38 AM EDT, 9 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 338 AM EDT Thu Apr 3 2025 PAZ014>016-020>022-029-031-073>078-WVZ021-509>512-040745- Butler-Clarion-Jefferson PA-Beaver-Allegheny-Armstrong-Washington- Greene-Westmoreland-Higher Elevations of Westmoreland-Fayette- Higher Elevations of Fayette-Indiana-Higher Elevations of Indiana- Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston- 338 AM EDT Thu Apr 3 2025 This Hazardous Weather Outlook is for western Pennsylvania and northern West Virginia. .DAY ONE...Today and tonight. Isolated severe thunderstorms are possible today. The main threat will be damaging wind gusts. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Rounds of heavy rainfall through the weekend will lead to river rises and flooding concerns. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. OHZ050-WVZ001>004-012-040745- Jefferson OH-Hancock-Brooke-Ohio-Marshall-Wetzel- 338 AM EDT Thu Apr 3 2025 ...SEVERE THUNDERSTORM WATCH 105 IN EFFECT UNTIL 7 AM EDT THIS MORNING... This Hazardous Weather Outlook is for east central Ohio, and northern West Virginia. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Rounds of heavy rainfall through the weekend will lead to river rises and flooding concerns. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. OHZ039-040-048-049-057>059-068-069-040745- Tuscarawas-Carroll-Coshocton-Harrison-Muskingum-Guernsey-Belmont- Noble-Monroe- 338 AM EDT Thu Apr 3 2025 ...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... ...SEVERE THUNDERSTORM WATCH 105 IN EFFECT UNTIL 7 AM EDT THIS MORNING... This Hazardous Weather Outlook is for east central Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Rounds of heavy rainfall through the weekend will lead to river rises and flooding concerns. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. WVZ513-514-040745- Western Tucker-Eastern Tucker- 338 AM EDT Thu Apr 3 2025 This Hazardous Weather Outlook is for northern West Virginia. .DAY ONE...Today and tonight. Slight risk for severe thunderstorms today. The main threat will be damaging wind gusts. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Rounds of heavy rainfall through the weekend will lead to river rises and flooding concerns. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. OHZ041-PAZ007-040745- Columbiana-Mercer- 338 AM EDT Thu Apr 3 2025 ...SEVERE THUNDERSTORM WATCH 105 IN EFFECT UNTIL 7 AM EDT THIS MORNING... This Hazardous Weather Outlook is for east central Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Rounds of heavy rainfall through the weekend will lead to river rises and flooding concerns. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. PAZ008-009-013-040745- Venango-Forest-Lawrence- 338 AM EDT Thu Apr 3 2025 This Hazardous Weather Outlook is for northwest Pennsylvania and southwest Pennsylvania. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Rounds of heavy rainfall through the weekend will lead to river rises and flooding concerns. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 2:23 AM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Coshocton, Guernsey, Muskingum, Noble, Tuscarawas | 52 min |
| Apr 3, 2:42 AM EDT | Tornado Warning | PBZ | Coshocton, Tuscarawas | 33 min |
| Apr 3, 3:05 AM EDT | Tornado Warning | PBZ | Coshocton, Guernsey, Harrison, Muskingum, Tuscarawas | 25 min |
| Apr 3, 3:13 AM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Carroll, Columbiana, Coshocton, Guernsey, Harrison and 5 more | 42 min |
| Apr 3, 3:50 AM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Carroll, Columbiana, Harrison, Jefferson, Monroe and 1 more | 40 min |
| Apr 3, 4:28 AM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene, Washington, Westmoreland | 62 min |
| Apr 3, 4:37 AM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Butler, Clarion, Indiana, Jefferson and 2 more | 38 min |
| Apr 3, 4:43 AM EDT | Tornado Warning | PBZ | Fayette, Greene | 32 min |
| Apr 3, 5:29 AM EDT | Severe Thunderstorm Warning | PBZ | Fayette | 31 min |
| Apr 3, 6:41 AM EDT | Severe Thunderstorm Warning | PBZ | Monongalia, Preston, Tucker | 32 min |
Nearby
Tornado Warnings in Pennsylvania, 2025Tornado Warnings in West Virginia, 2025Tornado Warnings in Ohio, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.